# SDR AALA202103309016

- Difficulty date: March 17, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 32,540 hours, 13,256 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FLOOR BEAM STA 987, LEFT BUTT LINE 64. REMOVED CORROSION BY OVERSIZED DRILLING AND INSTALLED REINFORCING REPAIR PER EA 326386.
